Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

hep c IV drug abuse
hepcbad posted:
looking for anyone who has gone thru withdrawal from opiates( lorcet) with hep c made worse. what kind of symptoms? How long before feeling better? I took lots of lorcet for 3 mos. and quit 6 days ago. My abdomen feels bloated, my liver feels warm and is painful and I'm weak. Got appt. to see Dr. next week. Should I be drinking lots of water? Will some diet help? I'm toughing it out but feel like I'm dying sometimes. Not taking any meds now. Could really use some support from someone who understands recovery from drugs & alcohol. AA is essential for me but can't go till I feel better. Anybody out there?
billm57 responded:
you should be almost through the worst of it - in hindsight its always better to gradually taper off addictive meds than to go cold turkey - drink plenty of water - eat healthy - get plenty of rest
Andie_WebMD_Staff responded:
You shouldn't try to go through your detox alone. Your body has become accustomed to having this chemical reaction and breaking an addiction to painkillers can be more difficult than you think. Stopping cold turkey can have serious health side effects, as well. Just be safe.

Talk to your doctor, if you haven't already. And definitely find a support group to help you through.

I would encourage your to participate in our Substance Abuse community for even more support. I'm sure the community and expert have other resources they can share.

Stay strong, and let us know how things are going!


Helpful Tips

New treatments for hepatitis CExpert
I'll be appearing on Sirius Radio, channel 114 (on XM, channel 119) on Monday April 14, from 9-9:30 A.M. discussing the new protease ... More
Was this Helpful?
5 of 9 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.